# SDR ASOA2013021403010

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 26,422 hours, 24,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 8AB FWD PHOTOLUMINESCENT PATH CHEVRON MARKER MISSING.   INSTALLED NEW CHEVRON MARKER AND COVER IAW EO 600-33-0015.
